MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Codes Output Problem (3005); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee floor system.During an emergency procedure, the user reported that no system movements were possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.
 
Additional Manufacturer Narrative
Siemens conducted a retrospective review and re-evaluated this complaint.Siemens has now deemed that this complaint now meets the requirement for reporting under 21 cfr 803.Investigation showed that the joystick button of the stand control module (scm) was sluggish to operate.Dried liquid residues/ cleaning agents were found in the key guidance of the button.The table control module (tcm) was also exchanged even though no errors related to the tcm were found in the logs.Investigation of the tcm also showed that liquid/ cleaning agents had entered the module interior.A sticky substance was found below the keyboard cover frame.Considering the findings, the issue was caused by liquid contamination, which lead to a mechanical defect.It is possible that this happened during system cleaning / disinfection by the customer.The operator manual and cleaning guide contain adequate information on this topic and warn about liquids seeping into the system.The scm and tcm were exchanged as part of service activity.The occurrence rate of the error pattern was checked a possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key17386060
Report Number3004977335-2023-53914
Device Sequence Number5929325
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public04056869010045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown